# SDR UALA2012042302398

- Difficulty date: April 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 46,847 hours, 18,431 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION ON TAKE OFF AND LANDING.  CONCENTRATED ON RIGHTSIDE.   REPLACED BOTH NOSE TIRES, FOUND BOTH NOSE TIRES WERE OUT OF ROUND.
